UZH-Logo

Maintenance Infos

Elliptic problems with periodic data: an asymptotic analysis


Chipot, M; Xie, Y (2006). Elliptic problems with periodic data: an asymptotic analysis. Journal de Mathematiques Pures et Appliquees, 85(3):345-370.

Abstract

We study the asymptotic behaviour of the solution of elliptic problems with periodic data when the size of the domain on which the problem is set becomes unbounded.

We study the asymptotic behaviour of the solution of elliptic problems with periodic data when the size of the domain on which the problem is set becomes unbounded.

Citations

9 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Elliptic problems; Periodic data; Asymptotic behaviour
Language:English
Date:2006
Deposited On:07 Jan 2010 16:07
Last Modified:05 Apr 2016 13:24
Publisher:Elsevier
ISSN:0021-7824
Publisher DOI:https://doi.org/10.1016/j.matpur.2005.07.002

Download

Full text not available from this repository.View at publisher

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations